-pseudoconvex and -complete domains
Compositio Mathematica, Tome 53 (1984) no. 1, pp. 105-111
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__53_1_105_0,
author = {Vigna Suria, Giuseppe},
title = {$q$-pseudoconvex and $q$-complete domains},
journal = {Compositio Mathematica},
pages = {105--111},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {53},
number = {1},
mrnumber = {762309},
zbl = {0566.32012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__53_1_105_0/}
}
Vigna Suria, Giuseppe. $q$-pseudoconvex and $q$-complete domains. Compositio Mathematica, Tome 53 (1984) no. 1, pp. 105-111. http://geodesic.mathdoc.fr/item/CM_1984__53_1_105_0/